# SDR MWEA080134

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N909ME
- Make and model: Boeing 717-200
- Aircraft serial: 55173
- Aircraft time: 13,481 hours, 7,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910040
- Condition: Dented
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING MOVABLE FLAP VANE IS DENTED ON THE LOWER SURFACE SKIN REQUIRING A REPAIR DOUBLER.
